# SDR 2020FA0000105

- Difficulty date: April 23, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N401SL
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7887148
- Engine: Lyc TIO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Condition: Galled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMSHAFT LOBES 1 AND 2 GALLING AND ERODED.  REDUCED LOBE LIFT OF VALVES RESULTED IN LOSS OF PERFORMANCE.
